# SDR CHQ00073

- Difficulty date: December 15, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N267
- Make and model: Emb EMB-145
- Aircraft serial: 145268
- Aircraft time: 4,082 hours, 2,887 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 FIRE DETECT FAIL MASTER CAUTION EICAS MESSAGE INTERMITTENTLY, OPS CHECK OF FIRE DETECTION SYSTEM OPS CHECK GOOD.
